# SDR RRXA001697

- Difficulty date: February 3, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Distorted
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND DISTORTED SKIN IN THE RT WHEEL WELL AT FWD AND AFT SIDE OF RT MLG OPENING, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.      REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED ANGLE FROM 2024-T3 AND INSTALLED IAW SRM 53-2-0 AND 51-1-21.
